Alert archive / Wisconsin / Special Weather Statements in 2021
Special Weather Statement, NWS Milwaukee, WI
NWS Milwaukee, WI issued this special weather statement at Jun 14, 2021, 4:05 PM CDT for Sheboygan County, Wisconsin. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2021, 4:05 PM CDT (21:05 UTC)
- Expired
- Jun 14, 2021, 4:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Milwaukee, WI
County Sheboygan County, WI
The radar
The Green Bay radar (KGRB), 89 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1155 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
689
WWUS83 KMKX 142105
SPSMKX
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
405 PM CDT Mon Jun 14 2021
WIZ052-142145-
Sheboygan-
...A STRONG THUNDERSTORM WILL AFFECT EASTERN SHEBOYGAN COUNTY...
At 404 PM CDT, a strong thunderstorm was located near Howards Grove,
moving south at 30 mph.
Winds of 40 to 50 mph are possible with this storm.
Locations impacted include...
Sheboygan, Sheboygan Falls, Howards Grove, Oostburg, Kohler, Haven,
Gibbsville and Johnsonville.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4368 8770 4363 8774 4361 8785 4389 8798
4389 8773 4381 8773 4376 8770 4374 8771
TIME...MOT...LOC 2104Z 337DEG 25KT 4389 8784
$$
HANSENWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at Jun 14, 3:15 PM CDT, 50 minutes earlier.
Area forecast discussion, Jun 14, 3:15 PM CDT, 50 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 315 PM CDT Mon Jun 14 2021 .SHORT TERM... (Issued 309 PM CDT Mon Jun 14 2021) Tonight through Tuesday night: A south-southeast moving shortwave will shift through during the evening hours. A few showers may linger into dusk, primarily for lakeshore locations. Can't rule out a rumble of thunder, provided one of the storms manages to utilize the meager elevated CAPE of 250 J/kg that RAP soundings show. Modestly gusty north winds will gradually die down as the shortwave exits and the influence of high pressure continues to fill in tonight. Tomorrow, another shortwave will slide from north to south across the state. Models do depict a few sprinkles to light showers over central Wisconsin during the afternoon, but sfc moisture will be lackluster, so not confident on anything reaching the ground with that activity. Winds may pick up along the lakeshore as the shortwave shifts overhead and drags a cold front with it. Temperatures will remain seasonable again tomorrow, as winds will generally remain northerly. CMiller && .LONG TERM... (Issued 309 PM CDT Mon Jun 14 2021) Wednesday through Monday: 300mb ridging and a broad sfc high centered over the upper Great Lakes will allow for dry conditions and clear skies on Wednesday and north winds should continue to moderate temperatures. Thursday, the ridge axis aloft should shift eastward over Wisconsin, and the high pressure will shift into the lower Great Lakes Region. This will bring sfc winds around to southerly and southwesterly, and warm advection should increase, leading to a potentially hot day. Models depict a moist axis approaching Thursday afternoon and, during the evening hours, dewpoints should increase ahead of a potential complex of thunderstorms. It's too early to say how much rain these potential storms will bring or if these storms will even materialize, but there is some model agreement for a stormier period Thursday night. Beyond, a collapsing front scours moisture behind these storms, and high pressure builds in for the later hours on Friday into the weekend. Temperatures will stay seasonable, as they will be moderated by north winds again. CMiller && .AVIATION... (Issued 309 PM CDT Mon Jun 14 2021) VFR conditions are generally expected into the overnight hours and gusty north winds will taper off as the night continues. Areas in east- central Wisconsin and along the lakeshore stand the best chance of seeing showers and possibly a rumble of thunder or two during the remainder of the afternoon hours today. Tomorrow, north winds will pick up along the lakeshore during the afternoon as a cold front sinks southward over the region. Winds during this time will shift slightly from northerly to northeasterly. CMiller && .MARINE... (Issued 309 PM CDT Mon Jun 14 2021) High pressure of 30.4 inches will gradually build into the area today and Tuesday. Winds will remain somewhat light overnight and a few showers and a rumble of thunder or two may occur over the midsection of the lake along the Wisconsin shoreline through the early evening hours. Winds will pick up again Tuesday afternoon as a shortwave and cold front drop southward down the barrel of the lake. Lighter winds Wednesday will be followed by increasing southerly winds Thursday ahead of an approaching low and thunderstorm activity Thursday night. CMiller && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jun 14, 2:25 PM CDT, 1 hour 40 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 225 PM CDT Mon Jun 14 2021 WIZ046-047-051-052-056>060-062>072-151930- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 225 PM CDT Mon Jun 14 2021 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight A rumble or two of thunder will be possible for areas east of Madison this afternoon and into the early hours of the evening. Best chances will be along the lakeshore. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There will be a moderate swim risk tomorrow afternoon for roughly shore parallel waves to 3 to 4 feet. This will be for the two southernmost nearshore zones. There is a chance for thunderstorms later Thursday into Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-151930- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 225 PM CDT Mon Jun 14 2021 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight There is a slight chance for thunderstorms this afternoon and into the early hours of the evening. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Winds may briefly gust to just below small craft advisory criteria Tuesday afternoon. There is a chance for thunderstorms later Thursday into Friday morning. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-151930- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 225 PM CDT Mon Jun 14 2021 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight There is a slight chance for thunderstorms this afternoon and early evening, mainly along the Wisconsin shoreline. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There is a chance for thunderstorms later Thursday into Friday. www.weather.gov/mkx
In the hours before
Special weather statement, Jun 14, 4:05 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
405 PM CDT Mon Jun 14 2021
WIZ052-142145-
Sheboygan-
...A STRONG THUNDERSTORM WILL AFFECT EASTERN SHEBOYGAN COUNTY...
At 404 PM CDT, a strong thunderstorm was located near Howards Grove,
moving south at 30 mph.
Winds of 40 to 50 mph are possible with this storm.
Locations impacted include...
Sheboygan, Sheboygan Falls, Howards Grove, Oostburg, Kohler, Haven,
Gibbsville and Johnsonville.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4368 8770 4363 8774 4361 8785 4389 8798
4389 8773 4381 8773 4376 8770 4374 8771
TIME...MOT...LOC 2104Z 337DEG 25KT 4389 8784
HANSENThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:31 PM CDT | Special Weather Statement | MKX | Fond du Lac, Sheboygan | 59 min |
Nearby
Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.